# SDR AU970335

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Not Secured
- Location: Rt Eng Cowling
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE UPPER FRONT COWL SEPARATED FROM THE LOWER COWL AT THE FRONT LH COWL HOOK - INVESTIGATION FOUND THAT THE COWL HAD BEEN INCORRECTLY LATCHED - PERSONNEL/MAINTENANCE ERROR
